, Volume 99, Issue 1, pp 483-544

Geometry of KDV (4): Abel sums, Jacobi variety, and theta function in the scattering case

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access
The work presented here was performed at the Courant Institute of Mathematical Sciences with the support of the National Science Foundation under Grants DMS-8414092 (NE) and MCS-7607039 (HMcK). The first author gratefully acknowledges the support, of the Alfred P. Sloan Foundation as well the Arizona Center for Mathematical Sciences sponsored by AFOSR Contract F49620-86C0130